Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS AND COMPUTER SCIENCE"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 2.

Articolo di rivista Terzo O; Mossucca L; Cucca M; Notarpietro R (2011)
Data intensive scientific analysis with grid computing. In: INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS AND COMPUTER SCIENCE, vol. Int. J. Appl. Math. Comput. Sci., 2011, Vol. 21, No 2, pp. 219-228. - ISSN 1641-876X
Web of Science: 2 - Scopus: 2
[img]
Preview

Articolo di rivista Pandolfi L. (2001)
Factorization of the Popov function of a multivariable linear distributed parameter systems in the non-coercive case: a penalization approach. In: INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS AND COMPUTER SCIENCE, vol. 11, pp. 1249-1260. - ISSN 1641-876X

Questa lista è stata generata il Fri Sep 22 04:12:15 2017 CEST.